# SDR DALA2024010500201

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 71,118 hours, 23,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 SEAT 27D AFT RED EMERGENCY LT INOPERATIVE DUE TO SEAT DAMAGE. CORRECTIVE ACTION: REPLACED SEAT 27D ENDBAY PER CMM 25-22. SEAT EPL'S OPERATE NORMAL. OK FOR SERVICE. (5015541)
